# SDR SWAA2018110526442

- Difficulty date: October 31, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 49,505 hours, 29,098 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 8300005604
- Part serial: 9448D
- Condition: Arced
- Location: Window Heat
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

R1 WINDOW HEAT ELEMENT ARCED.  R&R R1 WINDOW HEAT CONTROLLER IAW AMM.
